# SDR SIMA20210415009

- Difficulty date: April 15, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Cracked
- Location: Torsion  Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION BAR MOUNT FLANGE IS CRACKED ON THE FWD. END AT FR 61RH. -C/A-RAI CARGO DOOR TORSION BAR MOUNT AT FRAME 61 IAW SRM 51-40-02.
